%0 Journal Article
	%A İnci M. Erhan
	%D 2007
	%J International Journal of Physical and Mathematical Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 5, 2007
	%T An Expansion Method for Schrödinger Equation of Quantum Billiards with Arbitrary Shapes
	%U https://publications.waset.org/pdf/1846
	%V 5
	%X A numerical method for solving the time-independent Schrödinger equation of a particle moving freely in a three-dimensional
axisymmetric region is developed. The boundary of the region
is defined by an arbitrary analytic function. The method uses a
coordinate transformation and an expansion in eigenfunctions. The
effectiveness is checked and confirmed by applying the method to a
particular example, which is a prolate spheroid.
	%P 255 - 258